# SDR SWAA2024041059364

- Difficulty date: March 5, 2024
- Submitted: April 10, 2024
- Operation: Air carrier
- Aircraft: N8317M
- Make and model: Boeing 737-8H4
- Aircraft serial: 36992
- Aircraft time: 38,198 hours, 17,844 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 948 S26l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FITTING LOCATED BS 947.5 AT LEVEL STR 26L AT AFT CARGO COMPARTMENT 2024-165658<[01] REPLACED FITTING AND FASTENERS LOCATED BS 947.5 AT LEVEL STR 26L AT AFT CARGO COMPARTMENT IAW B737-800 SRM 51-40-02;SRM 51-10-02;ITEM 9;DWG 149A8103 SHEET 8 REV-.SEE INDIVIDUAL SIGN-OFF BELOW.;[02] REPLACED FITTING AND FASTENERS LOCATED BS 947.5 AT LEVEL STR 26L AT AFT CARGO COMPARTMENT IAW B737-800 SRM 51-40-02;SRM 51-10-02;ITEM 9;DWG 149A8103 SHEET 8 REV-.SEE INDIVIDUAL SIGN-OFF BELOW.
